Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2015 (2015), Article ID 658342, 13 pages
Research Article

Stochastic Nonlinear Equations Describing the Mesoscopic Voltage-Gated Ion Channels

1Centro de Análisis Estocástico, Pontificia Universidad Católica de Chile, Vicuña Mackenna 4860, 7820436 Santiago, Chile
2Facultad de Ciencias Naturales y Exactas, Universidad de Playa Ancha, Leopoldo Carvallo 270, 2360696 Valparaíso, Chile

Received 7 August 2014; Revised 22 January 2015; Accepted 5 March 2015

Academic Editor: Nikolai N. Leonenko

Copyright © 2015 Mauricio Tejo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mauricio Tejo, “Stochastic Nonlinear Equations Describing the Mesoscopic Voltage-Gated Ion Channels,” International Journal of Stochastic Analysis, vol. 2015, Article ID 658342, 13 pages, 2015. doi:10.1155/2015/658342